# SDR SWAA2016110809490

- Difficulty date: October 19, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 41,842 hours, 24,292 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 147A8117
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT BULKHEAD ATTACH ANGLE CORRODED AT BS 947, RBL 13.   R & R THE ATTACH ANGLE IAW SRM AND DWG.
